# SDR DL72S961221

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK AT RT AFT SERVICE DOOR FWD FRAME ON FUSE, EXTENDING FROM UPPER STOP PAD CASTING.  REPAIRED PER MM 53-13-0.
